# SDR CALA2023112303452

- Difficulty date: November 21, 2023
- Submitted: November 23, 2023
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 84,370 hours, 17,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 30482
- Condition: Inoperative
- Location: Cockpit Door
- Part time: 84,370 hours, 17,155 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - EMERGENCY EXIT SING LIGHT ON THE COCKPIT DOOR INOP M&E UPDATE LIGHT ASSY PICTURE UPDATE SDR RAISED LIGHT, EMERGENC OFF 76-3350-9-9001 0482 ON 76-3350-9-9001 0467 LIGHT, EMERGENC OFF 76-3350-9-9001 0482 ON 0000. PARTS USED: 1592763,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1592763 SN OFF 3048 IPC REFERENCE # 33-51-01-01. REPLACED REMOVABLE COCKPIT EMERGENCY LIGHT IAW AMM 33-51-01/201. LIGHT NOW OPERATES NORMALLY.
